# SDR 2004F00181

- Difficulty date: October 2, 2003
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N951LF
- Make and model: Airbus A320-233
- Aircraft serial: 460
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: D5347048600000
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUNDINTERCOSTAL AT FORWARD CARGO COMPARTMENT BETWEEN FRAME 51 AND 52 RBL 27 HAS SURFACE CORROSION.  REMOVED AND REPLACED INTERCOSTAL AT AFT CARGO COMPARTMENT BETWEEN FRAME 51 AND FRAME 52, RBL 27.  (M)
